Complexity of the satisfiability problem for multilinear forms over a finite fieldстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 17 октября 2017 г.

Работа с статьей

Прикрепленные файлы


Имя Описание Имя файла Размер Добавлен
1. Полный текст selezn-mcmc2-2017.pdf 522,1 КБ 15 декабря 2017 [selezn@cs.msu.su]

[1] Selezneva S. N. Complexity of the satisfiability problem for multilinear forms over a finite field // Moscow University Computational Mathematics and Cybernetics. — 2017. — Vol. 41, no. 2. — P. 81–88. A theorem is proved that distinguishes cases of polynomiality and NP-completeness of the satisfiability recognition problem for multilinear forms over each finite field of q elements for q >= 3. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть